# SDR F3LA96073

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 609247
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON TOP OF FLOORBEAM BS 947 RBL 40-47 WL 208 AND RBL 5-15.  FOUND TO BE OUT OF LIMITS.  REPLACED TOP CHORD AT STATION 947 LBL 35 TO RBL 61 WL 208 IAW SRM 53-10-9 AND EWO 96-0931.  (M)
